# SDR FDEA201102140556

- Difficulty date: February 14, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N430FE
- Make and model: Airbus A310-203
- Aircraft serial: 394
- Aircraft time: 45,799 hours, 22,287 cycles
- Engine: Ge CF680
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5327923620200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK IS CORRODED BETWEEN FRAME 75 & FRAME 76; LBL 43. REPAIRED MAIN DECK SEAT TRACK BETWEEN FRAME 74 TO FRAME 76 WITH 35 INCHES OF SEAT TRACK SECTION AND SPLICE IAW SRM 53-10-16, FIG 208, SHEET 1, LBL 43.
